Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A new variational principle for isenergetic flows


Author: C. C. Lin
Journal: Quart. Appl. Math. 9 (1952), 421-423
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/44978
MathSciNet review: 44978
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/44978
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society